# SDR UALA2012082104672

- Difficulty date: August 20, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 78,209 hours, 22,543 cycles
- Engine: Pwa PW2037
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: 9670205001
- Part serial: 135
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IS NOT SENDING ECM DATA.  DFDAU NEEDS TO BE REPLACED.  REPLACED DFDAU, AND LOADED SOFTWARE.
